Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
laila_k91

High strength topical tretinoin for acne scarring?

Recommended Posts

hi guys,

i literally just joined today, im so glad i found this forum, its such a great place and im learning so much new information, and i really feel like theres hope again for me

ive had acne for 6 years and ive developed agoraphobia because of it.. i dont want to go out of the hosue.. i cant look people in the eye.. i just dont want anyone to see my face.. im on a drug called flutamide which is helping me.. even though im happy that my skin is finally settling down im just starting to see the extent of the acne scarring on my face.. it looks so much worse now.. i guess i never noticed before because i was always focusing on the pimples.. i have severe acne scarring..i have deep icepick scars on my cheeks, forehead, chin and even on my eyelids. i have dark skin.. of korean, asian indian, and african descent... so i have dark acne marks as well and some of my scars are dark brown... my dermatologist says i cant get fraxel treatments or chemical peels because of my skin color i hyperpigment easily.. she prescribed me tretinoin cream 0.1% the highest strength.. its supposed to increase collagen levels.. she said it might help my scars but not to put too much hope into it.. it will only make a 10-20% difference..

i was just wondering if anyone here has had any experience with tretinoin and if it worked for you.. please share your results.. i would really appreciate it..

thank you,

laila

Share this post


Link to post
Share on other sites

Retin-A (Generic name is tretinoin) has the potential to do wonderful things for your skin. The catch is you have to use it long enough for it to work. This could be many months to a year before you see real results. Personally, I've been using Retin-A for 5 months and people swear there's a big difference however I don't see much. I think if you use it in combination with TCA or Glycolic Peels, it could make a big difference. Since you mentioned you had dark pigmentation, using a fade cream such as Ambi fade cream along with your tretinoin could work great. Always remember to moisturize because Retin-A will cause your skin to dry out. Keep hope alive! I wish you the best.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×